# SDR CA000224010

- Difficulty date: February 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,111 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 731840
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 6,909 hours, 8,715 cycles
- Component: Hydraulic Pump-A
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED NR 1 STANDBY HYDRAULIC PUMP HOT CAUTION LIGHT DURING FLAP RETRACTION AFTER TAKEOFF.  NR 1 STANDBY HYDRAULIC PUMP REPLACED.
